On the characteristics for a system of partial differential equations of the first order in a special case
Annales Polonici Mathematici, Tome 29 (1974) no. 3, pp. 215-228
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_3_215_228,
author = {Z. Kamont and W. Pawelski},
title = {On the characteristics for a system of partial differential equations of the first order in a special case},
journal = {Annales Polonici Mathematici},
pages = {215--228},
year = {1974},
volume = {29},
number = {3},
doi = {10.4064/ap-29-3-215-228},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-3-215-228/}
}
TY - JOUR AU - Z. Kamont AU - W. Pawelski TI - On the characteristics for a system of partial differential equations of the first order in a special case JO - Annales Polonici Mathematici PY - 1974 SP - 215 EP - 228 VL - 29 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-29-3-215-228/ DO - 10.4064/ap-29-3-215-228 LA - en ID - 10_4064_ap_29_3_215_228 ER -
%0 Journal Article %A Z. Kamont %A W. Pawelski %T On the characteristics for a system of partial differential equations of the first order in a special case %J Annales Polonici Mathematici %D 1974 %P 215-228 %V 29 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-29-3-215-228/ %R 10.4064/ap-29-3-215-228 %G en %F 10_4064_ap_29_3_215_228
Z. Kamont; W. Pawelski. On the characteristics for a system of partial differential equations of the first order in a special case. Annales Polonici Mathematici, Tome 29 (1974) no. 3, pp. 215-228. doi: 10.4064/ap-29-3-215-228
Cité par Sources :